# SDR AALA20101008TUL09

- Difficulty date: October 8, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N9304C
- Make and model: Doug DC-9-83
- Aircraft serial: 49530
- Aircraft time: 64,477 hours, 32,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN CABIN CEILING BETWEEN AFT LAVATORIES INOPERATIVE.  REPLACED BATTERY PACK IN RIGHT LAVATORY FOR EMERGENCY LIGHTS IN CABIN CEILING BETWEEN AFT LAVATORIES.  OPS CHECKED NORMAL.
